MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA PLUS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA PLUS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 06908268001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 07/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's blood glucose level was over 200 mg/dl on (b)(6) /2025 at 8:30 p.M.The patient administered 1 unit of humalog insulin base on the blood glucose result.Around an hour later, at 9:30 p.M., a new reading showed her blood glucose had risen to 250 mg/dl.Believing the first dose was ineffective, she delivered an additional 0.5 units of humalog insulin.Around 10:30 p.M., she awoke to a blood glucose reading of 30 mg/dl.She was unable to self-treat and called her sister for help.The patient reported a panic attack and difficulty breathing before losing consciousness for an estimated 3 to 5 minutes.The patient's sister provided treatment with two to three grapes at around 10:30 p.M.Or 11:00 p.M.An attempt was made to call the paramedics, but the phone was not working.The patient was not taken to a medical facility.

Brand Name
ACCU-CHEK ® AVIVA PLUS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIABETES CARE, INC.
9115 hague road
na
indianapolis IN
Manufacturer Contact
natalie catton
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key22677580
Report Number3011393376-2025-00835
Device Sequence Number9000406
Product Code LFR
UDI-Device Identifier00365702408104
UDI-Public00365702408104
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101299
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2026
Device Catalogue Number06908268001
Device Lot Number690719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUMALOG INSULIN.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight53 KG